# SDR DXTA200400268

- Difficulty date: March 18, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- Aircraft time: 6,881 hours, 5,611 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Circuit Breaker
- Part number: S289930
- Condition: Tripped
- Location: Anti Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROX 100 FT ABOVE TOUCHDOWN THE "POWER BRAKE LOW PRESS." AND "ANTISKID INOP." ANNUNCIATOR LIGHTS ILLUMINATED AND THE ANTI SKID CIRCUIT BREAKER POPPED. LANDING WAS UNEVENTFUL, USED BACKUP PNEUMATIC SYSTEM TO STOP AIRCRAFT. - RE-SET CIRCUIT BREAKER WITH NO SUBSEQUENT POPPING, INSPECTED LT CIRCUIT BREAKER PANEL WITH NO FAULTS NOTED.  BLED BRAKE SYSTEM TWICE TO REMOVE ALL AIR IAW CESSNA 560 MM CHAPTER 32-42-00.  OPS CHECK & LEAK CHECK GOOD, SERVICED PNEUMATIC GEAR BOTTLE IAW CESSNA 560 MM CHAPTER 12-13-01.
